# SDR CALA0200095

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Collar
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING NR 6 FLAP FAIRING HORSE COLLAR.  A NEW COLLAR WAS INSTALLED IAW SRM 51-10-2.
